Facebook Pixel
EmpowHER Guest

bleeding after taking postinol 2

By Anonymous July 18, 2015 - 2:58am
Rate This

I ended my period on 26th June, I had unprotected sex on the 27th June, took postinol as a precaution on the 28th June. I started to bleed lightly (spotting, i guess) on 7th July and this lasted till 13th (my period length). But then i started bleeding (spotting) again two days after 13th (15th July) . It comes with a foul odour. I'm scared. Is this normal? Can i take some pills to make it stop? Help!!!

Add a Comment2 Comments


Hello and thank you for sharing your question.
The irregular bleeding is most likely due to taking Postinol. This is a normal side effect of the drug.
If you are still bleeding however, you need to see a doctor because prolonged bleeding can be a sign of something serious such as Polymenorrhea.
When the vagina has a foul odor it can signify an infection of some kind. However, it is usually accompanied by itching/burning sensations.
I suggest that you have a pap smear/pelvic examination in order to rule out common causes.

July 18, 2015 - 3:40pm
EmpowHER Guest
Anonymous (reply to fchacon)

Thanks Faith. I have no itching or burning sensations though. The vaginal odor comes from the little blood that flows during the day( less than a table/tea spoon full, sometimes). I will go to the doctor for the pap smear.

July 18, 2015 - 11:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!